# SDR CALA2025022402450

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 43,620 hours, 15,840 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 202000308
- Part serial: 14519
- Condition: Faulted
- Location: Zone 500
- Part time: 9,005 hours, 3,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT WING TANK INDICATOR FLUXUATING UP AND DOWN PERFORMED NO.1 FQIS DRY RESISTANCE AND CAPACITANCE CHECK REF AMM 28-41-21-710-801, FOUND NO.1 FQIS TANK UNITS F2,F3,F4,F5,F6,F7 OUT OF TOLERANCE. REMOVED AND REPLACED NO.1 FQIS TANK UNITS F2,F3,F4,F5,F6,F7 REF AMM 28-41-21-000/400-801 REQUEST CDCCL VERIFICATION OF INSTALLATION PROCEDURE NO.1 FQIS TANK UNITS F2,F3,F4,F5,F6,F7 REF AMM 28-41-21-400-801. C/W'D THE CDCCL PORTION OF THE INSTALLATION OF THE NO.1 TANK FQIS TANK UNITS F2,F3,F4,F5,F6 & F7 IN REF TO AMM 28-41-21- 400-801. PERFORMED FQIS BITE TEST: PASS, NO FAULTS NOTED, FQIS PLACED BACK TO NORMAL CONFIGURATION REF AMM 28-41-21.
